Alert archive / Mississippi / Flash Flood Warnings in 2010
Flash Flood Warning 8, NWS Mobile, AL
NWS Mobile, AL issued this flash flood warning at Feb 4, 2010, 9:08 PM CST for 5 counties in Mississippi; Choctaw County, Mobile County, Washington County, Alabama. It was in force for 72 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 4, 2010, 9:08 PM CST (03:08 UTC)
- Expired
- Feb 4, 2010, 10:20 PM CST
- In force
- 72 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Choctaw County, AL, Mobile County, AL, Washington County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 67 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 4, 9:30 PM CST | FLASH FLOOD | Richton, MS | SOME DITCHES, ROADS AND YARDS FLOODED |
| Feb 4, 10:00 PM CST | FLASH FLOOD | Wiggins, MS | WATER TO A FOOT DEEP ON NUMEROUS ROADS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 3.1 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 649 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 484 m²/s²
- 0-3 km storm-relative helicity
- 932 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
347
WGUS54 KMOB 050308
FFWMOB
ALC023-097-129-MSC039-041-111-131-153-050500-
/O.NEW.KMOB.FF.W.0008.100205T0308Z-100205T0500Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MOBILE AL
908 PM CST THU FEB 4 2010
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GEORGE COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITY OF LUCEDALE...
GREENE COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITY OF LEAKESVILLE...
PERRY COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITY OF NEW AUGUSTA...
EASTERN STONE COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITY OF WIGGINS...
WAYNE COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITY OF WAYNESBORO...
SOUTHWESTERN CHOCTAW COUNTY IN SOUTHWEST ALABAMA...
NORTHWESTERN MOBILE COUNTY IN SOUTHWEST ALABAMA...
WESTERN WASHINGTON COUNTY IN SOUTHWEST ALABAMA...
THIS INCLUDES THE CITY OF CHATOM...
* UNTIL 1100 PM CST
* AT 907 PM CST...NATIONAL WEATHER SERVICE RADAR INDICATED VERY HEAVY
RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GEORGETOWN...YELLOW PINE...YARBO...VINEGAR BEND...TOPTON...
TIBBIE...SILVER CROSS...SIDNEY...SERVICE...SEABOARD...MILLRY...
LOPER...KOENTON...JORDAN...HEALING SPRINGS...GULFCREST...
FRUITDALE...FRANKVILLE...ESCATAWPA...EARLVILLE...DEER PARK...
CULLOMBURG...CITRONELLE...CHUNCHULA...BLADON SPRINGS...BIGBEE...
AQUILLA...WOODWARDS...WINGATE...WINCHESTER...WHISTLER...VERNAL...
TALLAHALA...STRENGTHFORD...STATE LINE...SMITHTOWN...SAND HILL...
RUNNELSTOWN...ROYCE...ROUNSAVILLE...ROBINSON JUNCTION...RICHTON...
RHODES...PISGAH...PIAVE...NEELY...MULBERRY...MERRILL...MCLAIN...
MAHNED...LEAF...KITTRELL...JONATHAN...JANICE...HINTONVILLE...
FERGUSON...DENHAM...CLARA...CHICORA...BUCKATUNNA...BOTHWELL...
BEXLEY...BELLEVILLE...BEAUMONT...BATTLES...AVERA...AVENT STATION
AND AVENT
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE WARNED
AREA.
LAT...LON 3092 8917 3092 8914 3143 8915 3144 8893
3169 8893 3176 8813 3072 8817 3071 8842
3073 8843 3073 8886 3069 8887 3068 8918
$$3 follow-up statements
339
WGUS74 KMOB 050328
FFSMOB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
928 PM CST THU FEB 4 2010
ALC129-MSC041-111-131-153-050336-
/O.CAN.KMOB.FF.W.0008.000000T0000Z-100205T0500Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON AL-STONE MS-PERRY MS-GREENE MS-WAYNE MS-
928 PM CST THU FEB 4 2010
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WAYNE...GREENE...
PERRY...EASTERN STONE AND WESTERN WASHINGTON COUNTIES...
LAT...LON 3092 8883 3100 8882 3100 8843 3112 8844
3112 8833 3115 8833 3115 8828 3170 8828
3170 8846 3173 8846 3176 8813 3170 8813
3170 8828 3115 8828 3115 8815 3072 8817
3073 8887 3074 8887 3091 8887
$$
ALC023-097-MSC039-050500-
/O.CON.KMOB.FF.W.0008.000000T0000Z-100205T0500Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHOCTAW AL-GEORGE MS-MOBILE AL-
928 PM CST THU FEB 4 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CST FOR
NORTHWESTERN MOBILE...GEORGE AND SOUTHWESTERN CHOCTAW COUNTIES...
AT 924 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED
AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SIDNEY...
SERVICE...CULLOMBURG...CITRONELLE...BLADON SPRINGS AND AQUILLA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 3092 8883 3100 8882 3100 8843 3112 8844
3112 8833 3115 8833 3115 8828 3170 8828
3170 8846 3173 8846 3176 8813 3170 8813
3170 8828 3115 8828 3115 8815 3072 8817
3073 8887 3074 8887 3091 8887
$$412
WGUS74 KMOB 050334
FFSMOB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
934 PM CST THU FEB 4 2010
ALC023-050341-
/O.CAN.KMOB.FF.W.0008.000000T0000Z-100205T0500Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHOCTAW AL-
934 PM CST THU FEB 4 2010
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHWESTERN
CHOCTAW COUNTY...
LAT...LON 3092 8883 3099 8881 3100 8843 3112 8843
3112 8833 3115 8833 3115 8815 3072 8817
3074 8887 3091 8887
$$
ALC097-MSC039-050500-
/O.CON.KMOB.FF.W.0008.000000T0000Z-100205T0500Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GEORGE MS-MOBILE AL-
934 PM CST THU FEB 4 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CST FOR
NORTHWESTERN MOBILE AND GEORGE COUNTIES...
AT 930 PM CST...WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE
MOVING EASTWARD AT 15 MPH ACROSS GEORGE COUNTY MISSISSIPPI AND
MOBILE COUNTY ALABAMA. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES
ARE POSSIBLE AND DUE TO SATURATED GROUND CONDITIONS THIS ADDITIONAL
RAINFALL WILL PRODUCE A HIGH RISK OF FLASH FLOODING.
&&
LAT...LON 3092 8883 3099 8881 3100 8843 3112 8843
3112 8833 3115 8833 3115 8815 3072 8817
3074 8887 3091 8887
$$146
WGUS74 KMOB 050420
FFSMOB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1020 PM CST THU FEB 4 2010
ALC097-MSC039-050428-
/O.CAN.KMOB.FF.W.0008.000000T0000Z-100205T0500Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GEORGE MS-MOBILE AL-
1020 PM CST THU FEB 4 2010
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHWESTERN MOBILE
AND GEORGE COUNTIES...
AT 1018 PM...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE HEAVY
RAINFALL HAD ENDED OVER THE MOBILE COUNTY ALABAMA AND GEORGE COUNTY
ALABAMA. LIGHT TO MODERATE RAINS WILL CONTINUE OVER THE AREA
THROUGH MIDNIGHT AND NUSIANCE FLOODING OF POOR DRAINAGE AREAS WILL
BE POSSIBLE BUT THE RISK OF FLASH FLOODING HAS ENDED FOR NOW IN
THIS AREA.
LAT...LON 3092 8883 3099 8881 3100 8843 3112 8843
3112 8833 3115 8833 3115 8815 3072 8817
3074 8887 3091 8887
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Feb 4, 3:25 PM CST, 5 hours 43 minutes earlier.
Area forecast discussion, Feb 4, 3:25 PM CST, 5 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
325 PM CST THU FEB 4 2010
.SHORT TERM...(TONIGHT THROUGH SATURDAY)...SFC LOW PRESSURE OVER THE
NORTHWESTERN GULF WILL CONTINUE TO MOVE TO THE NORTHEAST THIS
EVENING AND TONIGHT...MOVING ACROSS SOUTHWEST ALABAMA AND NORTHWEST
FLORIDA OVERNIGHT. THIS WILL CONTINUE TO BRING WIDESPREAD RAIN TO
THE CENTRAL GULF COAST THROUGH FRIDAY MORNING. CANNOT RULE OUT AN
ISOLATED THUNDERSTORM ESPECIALLY OVER THE MARINE AREA AND NEAR THE
COAST BUT THE THREAT REMAINS RATHER SMALL AND HAVE REMOVED THE
MENTION OF THUNDERSTORMS FROM THE FORECAST. PRECIPITABLE WATER
VALUES WILL CLIMB TO NEAR 1.8 INCHES TONIGHT...WHICH IS MORE THAN
TWICE THE NORMAL AMOUNTS THIS TIME OF YEAR. CONSEQUENTLY...THE
GREATEST THREAT THROUGH TONIGHT WILL BE HEAVY RAINFALL AS MOST AREAS
WILL RECEIVE 2 TO 4 INCHES OF RAIN WITH ISOLATED HIGHER TOTALS. THE
GROUND REMAINS RATHER WET FROM PREVIOUS RAINFALL AND THIS WILL LEAD
TO RUNOFF PROBLEMS. IN ADDITION...MANY AREA RIVERS ARE IN FLOOD OR
VERY CLOSE AND ADDITIONAL RAINFALL WILL ONLY CREATE ADDITIONAL
PROBLEMS. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY
MORNING.
THE SFC LOW AND ASSOCIATED FRONTAL BOUNDARY WILL MOVE EAST OF THE
AREA FRIDAY MORNING WITH THE RAIN ENDING FROM WEST TO EAST. WRAP
AROUND LOW CLOUDS WILL CONTINUE THROUGH FRIDAY AFTERNOON/EVENING AS
THE UPPER SHORTWAVE MOVES ACROSS THE TENNESSEE VALLEY. MAX TEMPS ON
FRIDAY WILL RANGE FROM THE UPPER 50S OVER THE NORTHWESTERN ZONES TO
THE MID 60S COASTAL AND EASTERN ZONES...COOLING TO THE MID/UPPER 50S
ON SATURDAY. FRIDAY NIGHT LOW TEMPS EXPECTED TO BE IN THE UPPER 30S
INTERIOR AND LOW/MID 40S CLOSER TO THE COAST. /13
.LONG TERM...(SUNDAY THROUGH WEDNESDAY)...DRY AND COOL CONDITIONS
EXPECTED SUNDAY INTO MONDAY AS HIGH PRESSURE BUILDS ACROSS THE
REGION. THE NEXT CHANCE OF RAIN IS EXPECTED MONDAY NIGHT INTO
TUESDAY AS ANOTHER LOW PRESSURE SYSTEM AND ASSOCIATED FRONTAL
BOUNDARY MOVES EASTWARD ACROSS THE AREA. DAYTIME HIGHS MONDAY AND
TUESDAY WILL BE AROUND THE NORMS OF LOW/MID 60S ACROSS THE REGION IN
ADVANCE OF THIS SYSTEM...WITH OVERNIGHT LOWS ON MONDAY NIGHT SEVERAL
DEGREES ABOVE NORMAL. COOLER AND DRY ONCE AGAIN ON WEDNESDAY AS HIGH
PRESSURE ONCE AGAIN BUILDS IN FROM THE NORTH. /13
&&
.AVIATION...(04/18Z ISSUANCE)...LIFR TO IFR CEILING CONDITIONS AND
IFR VISIBILITY CONDITIONS...DUE TO PERIODS OF MODERATE/HEAVY
RAIN...WILL PREVAIL AT KMOB...KBFM AND KPNS TAF SITES THROUGH
04/0900Z. MODERATE NORTHEAST WINDS THIS AFTERNOON WILL TURN TO EAST
BY LATE AFTERNOON...AND THEN TO THE SOUTHEAST OVERNIGHT. MOST OF THE
PRECIPITATION WILL CLEARING FROM WEST TO EAST AFTER SUNRISE ON
FRIDAY WITH VISIBILITIES IMPROVING...BUT THE LIFR TO IFR CEILING
CONDITIONS WILL PERSIST. /22
&&
.MARINE...AN AREA OF LOW PRESSURE OVER THE NORTH CENTRAL GULF OF
MEXICO WILL MOVE NORTHEAST TONIGHT...REACHING THE WESTERN FLORIDA
PANHANDLE BY FRIDAY MORNING. STRONG EASTERLY WINDS OF 20 TO 25 KNOTS
WILL TURN TO THE SOUTH AND INCREASE TO 25 TO 30 KNOTS...ALONG WITH
OCCASIONAL GUSTS ABOVE GALE FORCE. OFFSHORE WAVE HEIGHTS WILL BUILD
AS HIGH AS 10 TO 12 FEET BY LATE TONIGHT. BAYS AND COASTAL WATERWAYS
WILL BE ROUGH TO VERY ROUGH. TIDES 1 TO 2 FEET ABOVE PREDICATED
LEVELS WILL CONTINUE THROUGH TONIGHT. THE STRONG WINDS WILL THEN
SHIFT TO THE WEST AND NORTHWEST ON FRIDAY AS A COLD FRONT PASSES
THROUGH THE AREA. OFFSHORE CONDITIONS WILL GRADUALLY IMPROVE OVER
THE WEEKEND AS THE LOW PRESSURE MOVES NORTHEAST OF THE
AREA...FOLLOWED BY DIMINISHING WINDS AND SUBSIDING SEAS. /22
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 51 60 40 57 / 100 40 05 05
PENSACOLA 56 62 41 56 / 100 60 10 05
DESTIN 58 62 46 56 / 100 80 10 05
EVERGREEN 53 59 39 52 / 100 60 10 05
WAYNESBORO 47 56 38 52 / 100 40 05 05
CAMDEN 49 55 39 51 / 100 50 05 05
CRESTVIEW 55 62 41 55 / 100 80 10 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 10 AM FRIDAY FOR THE FOLLOWING ZONES:
BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...AND
WILCOX.
HIGH SURF ADVISORY UNTIL 10 AM FRIDAY FOR THE FOLLOWING ZONES:
LOWER BALDWIN...AND LOWER MOBILE.
FL...FLASH FLOOD WATCH UNTIL 10 AM FRIDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.
HIGH SURF ADVISORY UNTIL 10 AM FRIDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...AND COASTAL SANTA
ROSA.
MS...FLASH FLOOD WATCH UNTIL 10 AM FRIDAY FOR THE FOLLOWING ZONES:
GEORGE...GREENE...PERRY...STONE...AND WAYNE.
GM...SMALL CRAFT ADVISORY UNTIL 9 AM SATURDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
20 NM...AND MOBILE BAY.
SMALL CRAFT ADVISORY UNTIL 3 PM SATURDAY FOR THE FOLLOWING
ZONES: WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
TO 60 NM.
&&Hazardous weather outlook, Feb 4, 4:08 PM CST, 5 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 408 PM CST THU FEB 4 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-052215- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 408 PM CST THU FEB 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT.... A SURFACE LOW APPROACHING FROM THE SOUTHWEST WILL BRING LOCALLY HEAVY RAINFALL AND SATURATED LOCAL SOIL CONDITIONS. THIS WILL PRESENT A FLOODING RISK TONIGHT. YOUR LOCAL NATIONAL WEATHER SERVICE OFFICE IN MOBILE HAS THEREFORE ISSUED A FLASH FLOOD WATCH VALID THROUGH FRIDAY MORNING. WIDESPREAD HEAVY RAINFALL 2 TO 4 INCHES IS LIKELY IN THE WATCH AREA WITH LOCALLY HIGHER RAINFALL 5 TO 6 INCHES POSSIBLE. HEAVY SHOWERS AND THUNDERSTORMS COULD MOVE REPEATEDLY OVER THE SAME LOCATIONS...BRINGING EVEN HIGHER RAINFALL. STAY TUNED FOR FURTHER UPDATES...STATEMENTS AND WARNINGS THROUGH TONIGHT DUE TO THIS HEAVY RAINFALL SITUATION. A STRONG EASTERLY WIND WILL BECOME SOUTHEAST THEN SOUTH EARLY TONIGHT AND WEST TO NORTHWEST OVERNIGHT...BRIGING HIGH SURF AND HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH TONIGHT. A HIGH SURF ADVISORY AND SMALL CRAFT ADVISORY ARE NOW IN EFFECT. AREA RIVERS REMAIN AT OR NEAR FLOOD STAGE TO JUST ABOVE FLOOD STAGE. PLEASE REFER TO THE LATEST RIVER FORECASTS FOR INFORMATION ON AREA RIVERS THAT ARE AT RISK TO FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY HEAVY RAINFALL WILL AFFECT THE FORECAST AREA EARLY FRIDAY EAST OF THE I-65 CORRIDOR. THERE IS A RISK OF AREA OR FLASH FLOODING. STAY TUNED FOR ADDITIONAL STATEMENTS AND WARNINGS THROUGH SATURDAY MORNING. ADDITIONAL HEAVY RAINFALL WILL LIKELY FORCE RIVERS IN SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE ABOVE FLOOD STAGE THROUGH THE WEEKEND. PLEASE REFER TO THE LATEST RIVER FORECASTS FOR INFORMATION ON AREA RIVERS THAT REMAIN IN OR NEAR FLOOD STAGE. A STRONG OFFSHORE FLOW BEHIND A COLD FRONT WILL BRING HAZARDOUS CONDITIONS FOR SMALL CRAFT OVER THE NEAR SHORE WATERS OUT TO 20 NM SATURDAY MORNING...AND THE OFFSHORE WATERS OUT TO 60 NM THROUGH SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT OFFICIALS AND STORM SPOTTERS MAY BE REQUIRED THROUGH FRIDAY MORNING.
In the hours before
Special weather statement, Feb 4, 8:04 PM CST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 804 PM CST THU FEB 4 2010 ALZ061-062-MSZ076-079-050300- UPPER MOBILE-GEORGE-GREENE-UPPER BALDWIN- 804 PM CST THU FEB 4 2010 ...A STRONG THUNDERSTORM WILL AFFECT GEORGE...GREENE...BALDWIN AND MOBILE COUNTIES... AT 801 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR AGRICOLA...MOVING EAST AT 20 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... SHIPMAN...SHIPMAN...MOFFET...MOFFET AND WILMER THROUGH 900 PM CST. THE PRIMARY THREAT FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. AN ADDITIONAL ONE TO TWO INCHES OF RAIN WITH THIS THUNDERSTORM WILL EXACERBATE ANY FLOODING ALREADY OCCURRING OVER THE WARNED AREA. PERSONS ARE URGED TO REMAIN ALERT TO RAPIDLY RISING WATERS. DRIVER SHOULD AVOID DRIVING OVER AREAS WHERE WATER COVERS THE ROAD. THE WATER MAY BE TOO DEEP TO CROSS SAFELY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 6:50 PM CST | Flash Flood Warning | MOB | Wayne | 115 min |
| Feb 4, 7:20 PM CST | Flash Flood Warning | MOB | George, Greene, Perry, Stone, Wayne | 115 min |
| Feb 4, 8:49 PM CST | Areal Flood Advisory | MOB | Wayne | 116 min |
| Feb 4, 9:02 PM CST | River Flood Warning | MOB | George, Greene, Jackson | 9 days |
| Feb 4, 7:59 PM CST | Special Marine Warning | MOB | 61 min | |
| Feb 4, 8:07 PM CST | Special Marine Warning | MOB | 113 min | |
| Feb 4, 9:41 PM CST | Special Marine Warning | MOB | 2 hr | |
| Feb 4, 11:20 PM CST | Areal Flood Advisory | MOB | Baldwin | 115 min |
| Feb 4, 11:53 PM CST | Special Marine Warning | MOB | 112 min | |
| Feb 5, 1:47 AM CST | Special Marine Warning | MOB | 88 min | |
| Feb 5, 3:13 AM CST | Special Marine Warning | MOB | 62 min | |
| Feb 5, 8:22 AM CST | River Flood Warning | MOB | Dallas, Monroe, Wilcox | 6 days |
| Feb 5, 8:22 AM CST | River Flood Warning | MOB | Clarke, Monroe, Wilcox | 8 days |
| Feb 5, 9:48 AM CST | River Flood Warning | MOB | Mobile | 16 hr |
Nearby
Flash Flood Warnings in Mississippi, 2010Flash Flood Warnings in Alabama, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.